MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ ELITE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

PHILIPS ULTRASOUND EPIQ ELITE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Catalog Number 795234
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported they were not seeing the needle tip during liver/renal interventional procedures with the c5-1 transducer and on the epiq elite ultrasound.The procedure was not continued and was rescheduled.A philips field service engineer replaced the system hard drives and updated the system software to resolve this issue.There was no patient or user harm associated with this event.An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of the reported issue.The engineering team determined the system was performing as designed.The system is safe and effective for its intended use.The immediate issue was resolved by replacing hard drives and upgrading the software.
 
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.
 
Additional Manufacturer Narrative
Previously reported: a thorough investigation was performed to identify the root cause of the reported issue.The engineering team determined the system was performing as designed.The system is safe and effective for its intended use.The immediate issue was resolved by replacing hard drives and upgrading the software.Correction: a thorough investigation was performed by engineering to identify the root cause of the reported issue.The engineering team determined the system was performing as designed.Suggestions were provided on how to improve the image quality and forwarded to the customer.The system is safe and effective for its intended use.No further issues have been reported.

Brand Name
EPIQ ELITE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key18025397
Report Number3019216-2023-00155
Device Sequence Number7615823
Product Code IYN
UDI-Device Identifier00884838099111
UDI-Public00884838099111
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
10/06/2023
02/26/2024
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date03/08/2024
09/04/2024
03/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown